MAUDE Adverse Event Report: CONMED LARGO HALL50 OSCILLATING SAW BATTERY HPC; SAW, POWERED, AND ACCESSORIES

CONMED LARGO HALL50 OSCILLATING SAW BATTERY HPC; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO7300B
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the returned device found parts missing.The preventive maintenance was overdue and required.The preventive maintenance was performed as part of repair order.The unit was repair, evaluation completed and final tested.The unit met all specifications.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed and no data was found.A two-year review of complaint history revealed there has been a total of 9 complaints, regarding 9 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that prior to each use, ensure all accessories are correctly and completely attached and perform the required preoperative functional tests for the equipment and accessories.The hall 50 handpieces shall be returned every 12 months for servicing.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the device, pro7300b, was being used during an unknown procedure on approximately the(b)(6) 2021 when it was reported safety switch fell off into patient, was retrieved.There was no report of injury, medical intervention, or hospitalization for the patient.Further information was requested through the sales representative; however, the representative has reported that the contact is not answering any calls.To date we have not received any further information from the facility.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
HALL50 OSCILLATING SAW BATTERY HPC
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
MDR Report Key12412917
Report Number1017294-2021-00336
Device Sequence Number19644670
Product Code HAB
UDI-Device Identifier10845854040041
UDI-Public(01)10845854040041(11)181026
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO7300B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1